Vol.29, No.1 (2005)
Author Title Page Mami Matsuda Bifurcation of the Kolmogorov flow with an external friction 1 Nobuya Suzuki Models of Peano arithematic as modules over initial segments 19 Zejun Hu and Haizhong Li A rigidity theorem for hypersurfaces with positive Moebius Ricci curvature in Sn+1 29 Saburô UCHIYAMA A Note on the Generalized Josephus Problem 49 Takuma Ogawa Similarities between the trigonometric function and the lemniscate function from arithmetic view point 65 Takumi Yamada A Construction of Compact Pseudo-Kähler Solvmanifolds with no Kähler Structures 79 Reiko SAKAMOTO Energy method for numerical analysis 111 Gabriela Putinar Finite jet determination for biholomorphisms of real-analytic hypersurfaces in CN 147 Shin-ichi YASUTOMI On A New Algorithm […]